MAUDE Adverse Event Report: IRIDEX CORPORATION CYCLO G6; LASER SYSTEM

IRIDEX CORPORATION CYCLO G6; LASER SYSTEM
Model Number 66245-1
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/21/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Iridex received a complaint reporting that a patient experienced a loss of ocular pressure and visual acuity following transscleral cyclophotocoagulation treatment.This incident appears to be related to overtreatment resulting from the physician using treatment settings above the recommendations in the instructions for use (2500mw for 80 seconds per hemisphere delivering a total energy of 125.2 joules vs.The recommended 2000mw for 80 seconds per hemisphere delivering 100.16 joules of total energy).That patient's visual acuity and ocular pressure recovered following post-operative treatment with steroids.That patient's visual acuity and ocular pressure recovered following post-operative treatment with steroids.

Brand Name
CYCLO G6
Common Device Name
LASER SYSTEM
Manufacturer (Section D)
IRIDEX CORPORATION
1212 terra bella avenue
mountain view CA 94043 1824
MDR Report Key9419813
Report Number2939653-2019-00011
Device Sequence Number484344
Product Code GEX
UDI-Device Identifier00813125016555
UDI-Public(01)00813125016555
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K162416
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number66245-1
Device Catalogue Number66245-1
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/07/2019
Initial Report FDA Received Date12/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR